# SDR SWIA2024051000008

- Difficulty date: May 8, 2024
- Submitted: May 10, 2024
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 41,874 hours, 30,472 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: UNKNOWN
- Condition: Cracked
- Location: Cokcpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

WINDSHIELD CRACKED. (FLIGHT 4955 FILED CLOSED)THIS DISCREPANCY WAS TRANSFERRED TO CAMP ITEM 28207743 WITH THE FOLLOWING CORRECTIVE ACTION: "REMOVED AND REPLACED RH WINDSHIELD PER CRJ 700 AMM 56-11-01 AND COMPLIED WITH TASK CARD 56-220-1000-SKY. SEE ML 28207742 FOR OPERATIONAL TEST OF THE WINDSHIELD AND SIDE WINDOW HEAT. SEE CP 28211616 FOR LEAK CHECK OF RH WINDSHIELD"
